# SDR SWIA2023060900501

- Difficulty date: May 1, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA73636-SRM 53-10-01/AD01 N144SY,MXCODEID59214-PR - ON PUSH GROUND CREW NOTICED A SCRATCH ON LEFT SIDE OF AIRCRAFT BELOW THE SKYWEST LOGO. FOUND DAMAGE TO FWD FUSELAGE SKIN TO BE LESS THEN 20 PERCENT OF THICKNESS IN REF TO ERJ175 SRM TOPIC: 53-10-01/AD01 AND WITHIN ALLOWABLE DAMAGE. COMPLIED WITH BLENDING ON AREA IN REF TO SRM PART LL 51-10-03 AND APPLICATION OF ALODINE PER SRM PART LL 51-23-04. FLY BY ALLOWED FOR 5000 FC OR 2 YEARS, WHICH EVER OCCURS FIRST. COMPLIED WITH FORM-257 FOR ALLOWABLE DAMAGE MAPPING REPORT. PLACED IN CAN.DUE BY TAC 14589, PART NUMBER:   - , SERIAL NUMBER: 17000482, POSITION:      (C-CHECK RO 6/9/2023)    REMOVED SCRATCHES ON FUSELAGE SKIN LOCATED 5.8" AFT OF FR 20, JUST ABOVE STRINGER 16L BY BLENDING.  NOMINAL THICKNESS: 0.071" MAX MATERIAL LOSS ALLOWED: 0.014" MATERIAL LOSS: 0.007" LENGTH: 1.5" WIDTH: 1.0" REMAINING THICKNESS: 0.064".  FOUND TO BE WITHIN LIMITS REF EMB SRM 53-10-01/AD01. SEE CONTINUE CARD FOR WORK PERFORMED. THIS DOES NOT AFFECT WEIGHT AND BALANCE
